# SDR ABXA060095

- Difficulty date: February 16, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 59,088 hours, 63,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 575468827N
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CLEARVIEW WINDOW STEEL SHIM WAS CRACKED AT TWO RIVETS.  REMOVED AND REPLACED DOUBLER ON LEFT CLEARVIEW UPPER AFT CORNER IAW DC9 SRM 51-30-2 AND 51-30-1.
